worsening pain since on methotrexate
Hi all, Thank you for letting me join this community.
I've been recently diagnosed with psoriatic arthritis. Im currently on 15mg of methotrexate and been taking for 4 months.
I take the methotrexate on a tuesday. after taking the pain in my hands and wrists increases making it very difficult for me to do anything. my best days of reduced pain are sunday/monday, then i take the methotrexate again! and cycle continues.
My Rheumatologist reports this as usual! but kept me on same medication and dose. I’ve been on 4 week course of steroids reducing down from 20mg to 5mg over the 4 weeks to help manage this pain/inflammation.
I have had a slight relief with the steroids but now on a lower dose the pain has increased again after taking the methotrexate.
Has anyone experienced this? i can’t find any information suggesting pain is likely to increase with methotrexate! Not really sure what to do.
I do have a f/up apt on monday with my rheumatologist but don’t feel anything is likely to change in terms of treatment plan.
Any advise would be gratefully appreciated, Thank you 😍
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 670 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 221 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe